# SDR CA030617002

- Difficulty date: May 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 6,275 hours
- Engine: Allsn 250C20F
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 350A14111925
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF THE UPPER VERTICAL FIN ATTACHMENT FRAME, AME DISCOVERED RIB TO BE CRACKED.  RIB REPLACED AS PER REPAIR MANUAL AND A/C RETURNED TO SERVICE.
